# SDR CA150204008

- Difficulty date: January 26, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) CURRENTLY DID A 300 HR/ANNUAL MPI.  REMOVED THE AND CLEANED THE HYDRAULIC FILTER.  THE TEST FLIGHT WAS COMPLETED AND NO ISSUES PICKED UP.  THE FOLLOWING DAY THE OWNER OF THE MACHINE CAME TO COLLECT IT AND UPON STARTING, SPOOLED THE MACHINE UP TO FIND HE HAD NO HYDRAULIC POWER, AFTER CYCLING THE HYDRAULIC SWITCH HE SHUT THE MACHINE DOWN, AS SUSPECTED, SOMETHING COULD BE WRONG. HE THEN FOUND THE TOP DECK FULL OF HYDRAULIC FLUID WHICH WAS NOT THERE ON THE PREFLIGHT.  THE HYDRAULIC FILTER POP UP BUTTON HAS NOT POPPED.
